# SDR SWAA2012083107216

- Difficulty date: August 15, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 29,266 hours, 17,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 6545409277
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT Z-CHANNEL CRACKED AT BS 727C.  REMOVED AND REPLACED Z-CHANNEL PER SRM.
